RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 1, Pages 60–68 (Mi mz2780)  

This article is cited in 2 scientific papers (total in 2 papers)

Solvability of the Boundary-Value Problem for a Variable-Order Differential Equation on a Geometric Graph

K. P. Lazarev, T. V. Beloglazova

Voronezh State University

Abstract: The solvability of the boundary-value problem for a string-beam model is studied. The model is described by an equation of orders 2 and 4 on different edges of an arbitrary graph. Criteria for the problem to be degenerate and nondegenerate are obtained; in particular, it is proved that the nondegeneracy of the problem is equivalent to the maximum principle.

Keywords: geometric graph (network), ordinary differential equation on a graph, boundary-value problem, nondegeneracy, degeneracy, maximum principle

DOI: https://doi.org/10.4213/mzm2780

Full text: PDF file (496 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:1, 57–64

Bibliographic databases:

UDC: 517.927
Received: 23.12.2004
Revised: 05.09.2005

Citation: K. P. Lazarev, T. V. Beloglazova, “Solvability of the Boundary-Value Problem for a Variable-Order Differential Equation on a Geometric Graph”, Mat. Zametki, 80:1 (2006), 60–68; Math. Notes, 80:1 (2006), 57–64

Citation in format AMSBIB
\Bibitem{LazBel06}
\by K.~P.~Lazarev, T.~V.~Beloglazova
\paper Solvability of the Boundary-Value Problem
for a Variable-Order Differential Equation
on a Geometric Graph
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 1
\pages 60--68
\mathnet{http://mi.mathnet.ru/mz2780}
\crossref{https://doi.org/10.4213/mzm2780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2280738}
\zmath{https://zbmath.org/?q=an:1129.34024}
\elib{http://elibrary.ru/item.asp?id=9281623}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 1
\pages 57--64
\crossref{https://doi.org/10.1007/s11006-006-0108-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747469949}


Linking options:
  • http://mi.mathnet.ru/eng/mz2780
  • https://doi.org/10.4213/mzm2780
  • http://mi.mathnet.ru/eng/mz/v80/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kulaev R.Ch., “On the Solvability of a Boundary Value Problem For a Fourth-Order Equation on a Graph”, Differ. Equ., 50:1 (2014), 25–32  crossref  mathscinet  zmath  isi  elib  scopus
    2. Naprstek J., Fischer C., “Static and Dynamic Analysis of Beam Assemblies Using a Differential System on An Oriented Graph”, Comput. Struct., 155 (2015), 28–41  crossref  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:254
    Full text:124
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020